# SDR AALA006121

- Difficulty date: August 2, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA-CCI - TAILCONE CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY (5014) AT B5-28.  OPS CHECK GOOD.  (M)
